# SDR IPXA2015042688386

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,322 hours, 20,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32163
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT DAMAGE FS 21A ABOVE STR 21R, REF EO B757-5330-57101-A FOR REPAIR.
